# SDR MALA010434

- Difficulty date: May 1, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539007B
- Part serial: 98658
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT DC GEN FAILED INFLIGHT, AIR RETURN TO DTW FOR LEFT DC GENERATOR OFFLINE.  MAINTENANCE REPLACED LEFT DC GCU P/N 51539-007B, S/N ON 98658 IAW SAAB 340 AMM CHAP 24-31.  OPS CHECK GOOD.
